"1) I have taken albendazole >8wks, lost all my hair, starting with pubic, but at least I didnt have to shave (my face). Started to grow back within 2 months after stopping, so it DOES grow back. You should be MORE concerned with your health than your hair. But as cora indicated, many side effects are commiserate with your load."
Your took albenza for 2 months straight?
No break in between?
What was you dose and how many times per day?
How far into the albenza did you hair start falling out?
Yes, I am very concerned with my health, I am female with very long hair that I JUST grew back after taking chemo for another problem several years ago. So, for me, it's very upsetting to lose all my long hair that JUST came back. I don't want to lose it again and be a nearly bald woman again. Sure, it starts to grwo back, but it takes years for it to be long again, as that is how I wear my hair as a woman.
I AM concerned to rid of these parasites but I also want to go on and live my life, and be social again, meet a man, and look decent, and I want my hair. To some people that have short hair or a guy that wears his hair short, it's no big deal cuz in a few months, viola! their hair is back... but my hair will take years to come back and yes, that is a concern for me.
I want them gone and then move on and have a life again..yes, with my hair. I already did the hair loss thing in the past and it was very hard on me. Kept me inside for years growing it back. Maybe it's no biggie to you, but it matters to me.